Alert archive / Pennsylvania / River Flood Warnings in 2017
River Flood Warning 1, NWS State College, PA
NWS State College, PA issued this river flood warning at Jan 12, 2017, 10:09 AM EST for Warren County, Pennsylvania. It took effect at Jan 13, 2017, 3:00 AM EST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2017, 10:09 AM EST (15:09 UTC)
- In effect from
- Jan 13, 2017, 3:00 AM EST
- Expired
- Jan 15, 2017, 1:05 PM EST
- In force
- 58 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Warren County, PA
The radar
The Buffalo radar (KBUF), 116 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conewango Creek at Russell (RSSP1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 10.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03015000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
912
WGUS41 KCTP 121509
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1009 AM EST THU JAN 12 2017
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by this evening.
&&
PAC123-130309-
/O.NEW.KCTP.FL.W.0001.170113T0800Z-000000T0000Z/
/RSSP1.1.ER.170113T0800Z.170113T1800Z.000000T0000Z.NR/
1009 AM EST THU JAN 12 2017
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Conewango Creek At Russell
* From late tonight until further notice.
* At 9 AM Thursday the stage was...7.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday
morning and crest near 9.3 feet by early Saturday afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$10 follow-up statements
316
WGUS81 KCTP 121931
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EST THU JAN 12 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC123-130731-
/O.CON.KCTP.FL.W.0001.170113T0800Z-000000T0000Z/
/RSSP1.1.ER.170113T0800Z.170113T1800Z.000000T0000Z.NR/
231 PM EST THU JAN 12 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* From late tonight until further notice.
* At 1 PM Thursday the stage was 7.5 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
morning and crest near 9.3 feet by early Saturday afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
CR494
WGUS81 KCTP 130140
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
840 PM EST THU JAN 12 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued {**** enter generic timing
for next issuance of this product. i.e. "late this evening"*****}
&&
PAC123-131340-
/O.EXT.KCTP.FL.W.0001.170113T1200Z-170115T1800Z/
/RSSP1.1.ER.170113T1200Z.170113T1800Z.170115T1200Z.NR/
840 PM EST THU JAN 12 2017
...Flood Warning now in effect until Sunday afternoon...
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON...Or until the warning is
cancelled.
* At 7 PM Thursday the stage was 7.9 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and crest near 9.3 feet by early afternoon tomorrow.the river will
fall below flood stage by Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$382
WGUS81 KCTP 130530
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1230 AM EST FRI JAN 13 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC123-131730-
/O.CON.KCTP.FL.W.0001.170113T1200Z-170115T1800Z/
/RSSP1.1.ER.170113T1200Z.170113T1800Z.170115T1200Z.NR/
1230 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM THIS MORNING TO SUNDAY AFTERNOON...Or until the warning is
cancelled.
* At 11 PM Thursday the stage was 8.1 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
crest near 9.3 feet by this afternoon. The river will fall below
flood stage by Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
MS815
WGUS81 KCTP 131156
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 AM EST FRI JAN 13 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC123-132356-
/O.EXT.KCTP.FL.W.0001.170113T1630Z-170115T1200Z/
/RSSP1.1.ER.170113T1630Z.170113T1800Z.170115T0600Z.NR/
656 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM THIS MORNING TO SUNDAY MORNING...Or until the warning is
cancelled.
* At 6 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 9.1 feet by this afternoon. The river will
fall below flood stage by early Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
MS138
WGUS81 KCTP 131445
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 AM EST FRI JAN 13 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this afternoon.
&&
PAC123-140245-
/O.EXT.KCTP.FL.W.0001.170115T0000Z-170116T1200Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T0600Z.NR/
945 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM SATURDAY EVENING TO MONDAY MORNING...Or until the warning is
cancelled.
* At 8 AM Friday the stage was 8.5 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
and crest near 9.1 feet by Sunday morning.the river will fall below
flood stage by early Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$616
WGUS81 KCTP 140201
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EST FRI JAN 13 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued Saturday morning.
&&
PAC123-141401-
/O.EXT.KCTP.FL.W.0001.170115T0000Z-170116T1800Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T1200Z.NR/
901 PM EST FRI JAN 13 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM SATURDAY EVENING TO MONDAY AFTERNOON...Or until the warning is
cancelled.
* At 8 PM Friday the stage was 8.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
and crest near 9.1 feet by Sunday morning.the river will fall below
flood stage by Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
Martin693
WGUS81 KCTP 141032
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 AM EST Sat Jan 14 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC123-142232-
/O.CON.KCTP.FL.W.0001.170115T0000Z-170116T1800Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T1200Z.NR/
532 AM EST SAT JAN 14 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* FROM THIS EVENING TO MONDAY AFTERNOON...Or until the warning is
cancelled.
* At 4 AM Saturday the stage was 8.6 feet and steady.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
crest near 9.1 feet by tomorrow morning. The river will fall below
flood stage by Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
MS774
WGUS81 KCTP 150120
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EST SAT JAN 14 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued early tomorrow morning.
&&
PAC123-151320-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.1.ER.170115T1800Z.170115T1800Z.170116T0000Z.NR/
820 PM EST SAT JAN 14 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* At 7 PM Saturday the stage was 8.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage early afternoon
tomorrow.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$748
WGUS81 KCTP 151001
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 AM EST Sun Jan 15 2017
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC123-152201-
/O.CON.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.1.ER.170115T1800Z.170115T1800Z.170116T0000Z.NR/
501 AM EST SUN JAN 15 2017
The Flood Warning continues for
The Conewango Creek At Russell.
* At 4 AM Sunday the stage was 8.8 feet and steady.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
MS893
WGUS81 KCTP 151805
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EST SUN JAN 15 2017
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Conewango Creek At Russell
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will only be issued if there would be any
renewed flooding...which is not expected at this time.
&&
PAC123-151835-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
105 PM EST SUN JAN 15 2017
The Flood Warning is cancelled for
The Conewango Creek At Russell.
* At 12 PM Sunday the stage was 8.8 feet and falling.
* Flood stage is 9.0 feet.
* The river crested just below the 9-foot flood stage...and will
continue slowly falling to 8.3 feet by Tuesday morning.
* At 9.0 feet...A number of homes on the right, or west bank are
affected by high water.
&&
LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
4193 7915 4195 7915
$$
EvanegoWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 7:04 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Jan 12, 7:04 AM EST, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service State College PA 704 AM EST Thu Jan 12 2017 .SYNOPSIS... Low pressure will track north of the area today through the eastern Great Lakes, with its trailing cold front pushing southeast across the state this evening. High pressure will build into the region on Friday. An anomalous upper level ridge will build over the southeast United States this weekend into early next week. At the surface, a quasi-stationary frontal boundary will oscillate in the vicinity of Pa through the period. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Regional radar at 10Z showing a band of low-topped convection moving into the NW Mtns in advance of a slow-moving cold front over Lk Erie. Near term models suggest this band will weaken as it moves southeast this morning, due to associated shortwave lifting away into Ontario. Have issued a flood watch for Warren/Mckean counties, where FFG values are quite low and radar trends show heavy rain over the area. In addition, gusty winds and high dewpoints are causing rapid snowmelt in this area, where snow cover holds up to an inch of water. Although frontal boundary will remain northwest of the region today, low level jet and associated plume of anomalous PWATs will lead to periods of rain across the northern Mtns today. Will maintain POPs near 100 pct across the northwest counties based on latest SREF/GEFS output, while the southern half of the state should see no more than a passing shower at the most. Possible record breaking temperatures across parts of central Pa today, as much of the region breaks into the warm sector. Ensemble mean 925mb temps of around 12C are supportive of max temps well into the 60s. However, low clouds and rain should hold readings down to the 50s across the northern mountains. Also, an examination of model sfc thte fields suggests parts of the Susq Valley could struggle to fully mix out residual cool air, so temps may not get quite as warm there. Still, record highs of 57/60 at IPT/MDT appear breakable. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Cold front will push southeast across the region this evening, accompanied by a dwindling line of showers, as parent shortwave and best forcing pass well north of Pa. High pressure building in behind the front should supply Pa with a dry and much cooler Friday...with temperatures much closer to normal. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... This weekend, central Pa will be in between an anomalous upper ridge over the southeast conus and shortwave traversing southeast Canada. At the sfc, a weak wave of low pressure is progged to pass south of Pa along a quasi-stationary front. A period of light snow or wintry mix will likely accompany this feature Sat/Sat evening, mainly across the southern counties. Fairly good agreement among med range guidance for a dry/seasonable Sunday, as high pressure builds southeast into the region. Next week looking mild and showery, as bulk of med range guidance shows a building ridge along the east coast with a surface low track west of Pa. It looks like there will be enough low lvl cold air to support some ice ahead of first low on Monday. For Tue-Thu, med range guidance placing Pa in deep southerly flow at interface of e coast ridge and trough ovr the midwest. Plume of anomalous PWATS over the region supports the idea of warm and showery weather. GEFS temp plumes showing no below freezing temps (even at BFD) Tuesday-Thursday. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Continued to lean heavily on observational trends/persistence vs. more pessimistic guidance with most sites VFR/MVFR. Band of +RA will bring period of IFR to BFD thru 14-15z. Strong SSW flow will direct unseasonably mild air into the region with 20-30kt sfc wind gusts. Maintained LLWS 40-60kt into the afternoon in association with strong LLJ in advance of cold front. Shower band should move slowly to the southeast across the NW 1/2 of the airspace by this afternoon but likely fall apart approaching MDT/LNS due to westerly downsloping. Outlook... Fri...BCMG VFR with decreasing winds. Sat...Sub-VFR likely with wintry mix southern 1/2 airspace. Sun-Mon...Sub-VFR likely with another period of mixed pcpn psbl. && .CLIMATE... Daily max temperature records for today... Harrisburg 60/1890 Williamsport 57/1986 Altoona 57/2006 State College 64/1975 Bradford 53/2013* *Record already tied with 53 degrees at 7am EST. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for PAZ004-005. && SYNOPSIS...Fitzgerald NEAR TERM...Fitzgerald SHORT TERM...Fitzgerald LONG TERM...Fitzgerald/Ceru AVIATION...Steinbugl
Hazardous weather outlook, Jan 12, 5:21 AM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 521 AM EST THU JAN 12 2017 PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-131030- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 521 AM EST THU JAN 12 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WEAK STORM SYSTEM COULD BRING A LIGHT WINTRY MIX TO SOUTHERN PENNSYLVANIA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-131030- WARREN-MCKEAN- 521 AM EST THU JAN 12 2017 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 4:57 AM EST | Flood Watch | CTP | Cameron, Elk, McKean, Potter, Warren | 15 hr |
| Jan 12, 8:05 AM EST | Areal Flood Advisory | CTP | McKean, Warren | 8 hr |
| Jan 12, 2:26 PM EST | Special Weather Statement | CTP | Elk, McKean, Potter | 49 min |
| Jan 12, 3:03 PM EST | Areal Flood Warning | CTP | Warren | 9 hr |
| Jan 12, 3:35 PM EST | Special Weather Statement | CTP | Cameron, Clearfield, Clinton, Tioga | 40 min |
| Jan 12, 3:49 PM EST | Areal Flood Warning | CTP | McKean | 6 hr |
| Jan 12, 4:23 PM EST | Special Weather Statement | CTP | Blair, Centre, Clinton, Mifflin, Union | 52 min |
Nearby
River Flood Warnings in Pennsylvania, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.